References of "Morlanes, Jose Igor"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailDrift parameter estimation for fractional Ornstein–Uhlenbeck process of the second kind
Azmoodeh, Ehsan UL; Morlanes, Jose Igor

in Statistics: A Journal of Theoretical and Applied Statistics (2013)

The fractional Ornstein–Uhlenbeck process of the second kind (fOU2) is the solution of the Langevin equation with driving noise where B is a fractional Brownian motion with Hurst parameter H(0, 1). In ... [more ▼]

The fractional Ornstein–Uhlenbeck process of the second kind (fOU2) is the solution of the Langevin equation with driving noise where B is a fractional Brownian motion with Hurst parameter H(0, 1). In this article, in the case H>½, we prove that the least-squares estimator introduced in [Hu Y, Nualart D. Parameter estimation for fractional Ornstein–Uhlenbeck processes. Stat. Probab. Lett. 2010;80(11–12):1030–1038], provides a consistent estimator. Moreover, using central limit theorem for multiple Wiener integrals, we prove asymptotic normality of the estimator valid for the whole range H(½, 1). [less ▲]

Detailed reference viewed: 135 (6 UL)